# SDR UIEA2019070304665

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,258 hours, 20,608 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT FUEL XFEED EICAS DURING XFEED OPS. ( PERFORMED FUEL XFEED CHECK PER AMM 28-00-00. OPS NORMAL AT THIS TIME.  )
